# SDR SWAA2023012684814

- Difficulty date: December 22, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSURE ANGLE COMMON TO AFT SHEAR WEB AND AFT PRESSURE BULKHEAD IS CRACKED LBL 35; BS 1020; WL 210<[01] REMOVED CLOSURE ANGLE AFT PRESSURE BULKHEAD BETWEEN LBL 26 TO LBL 43 WL 210 PER SRM 51-40-02-0G-0. LOCATED AND DRILLED CLOSURE ANGLE COMMON TO AFT WEB AND AFT PRESSURE BULKHEAD BETWEEN LBL 26 TO LBL 43 WL 210 PER SRM 51-40-02-0G-0 AND DWG 65-54862. OK TO INSTALL PART;[02] VERIFIED CORRECTIVE ACTION 1. OK TO INSTALL;[03] INSTALLED CLOSURE ANGLE AFT PRESSURE BULKHEAD BETWEEN LBL 26 TO LBL 43 WL 210 PER SRM 51-40-02-0G-0 AND DWG 148A0922;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
